# SDR WX0A2025123132690

- Difficulty date: December 30, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N261NV
- Make and model: Airbus A320-214
- Aircraft serial: 4115
- Aircraft time: 39,759 hours, 25,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) EMERGENCY EXIT LIGHTS IN CABIN WOULD NOT TURN OFF AIRBORNE, TRIED TO CYCLE OFF THEN ARM STILL STAYED ON IN CABIN / UPON FLT DK ENTRY NOTED NO SMOKING SIGN SWITCH IN THE ON POSITION AND NOT IN AUTO. REF CABIN EMER LIGHTING SCHEMATIC 33-51-00-17000-00-CY SHOWING SIGNAL TO TURN EMER LIGHTS ON WHEN EXCESSIVE ALT OR NO SMOKING SIGN SWITCH IN ON POSITION. PERFORMED OPS CKS OF EMERGENCY LIGHTS IAW AMM 33-51-00-710-805-A AND 33-51-00-710-008-A. CKS GOOD. OK FOR CONT SERVICE.
